# SDR FDEA202510212062

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 83,402 hours, 19,112 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 862701
- Part serial: 00601
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG UNSAFE BOTH PRI & SEC WITH GEAR HANDLE UP.  COMPLIED WITH QRH. LOWERED LG. SAFE INDICATIONS ALL  FOUR. RAISED GEAR HNDLE PER QRH. UNSAFE RMLG & NLG.  UPON ARRIVAL, SLOWED FROM 250 TO 230. NLG AUDIBLE  CHANGE AND INDICATED SAFE UP. SUBSEQUENT LOWERING  OF GEAR HNDLE 4 SAFE DOWN. AIR TURN BACK. FOUND NLG LOCK LINK PROXIMITY SENSOR TARGET INSTALLED WITH PRELOAD. LOOSENED TARGET MOUNT BOLTS, TARGET RECENTERED, RETIGHTENED HARDWARE REF 20-50-02. CHECKED AND VERIFIED NLG LOCKED PROXIMITY SENSOR GAPS TO BE WITHIN LIMITS IAW AMM 32-61-17-5.  COMPLIED WITH FULL GEAR SWING IAW AMM 32-31-00-5. REFERENCE WRI 32-60/1358 FOR ALL RII REQUIREMENTS. ALL INDICATIONS NORMAL AT THIS TIME. A/C REMAINS ON JACKS.
